Discussions By Condition: I cannot get a diagnosis.

Husband's mysterious symptoms

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: Anonymous
  • June 16, 2007
  • 06:02 PM

My husband has recently experience burning sensation in feet - ongoing. Early this AM he was awakened with severe heartburn, followed shortly with three bouts of throwing up (over about a 2 hour span). This was accompanied with a rash of red whelps over his buttocks, groin, underarms, behind the knees and in the crease of his elbows. Benadryl helped the itching and swelling temporarily, but the swelling and itching began to return. I'm thinking a bite of some kind??

Reply Flag this Discussion

3 Replies:

  • Probably not if they are all over his body. How about an allergic reaction to something he has perhaps eaten?
    Anonymous 42,789 Replies Flag this Response
  • Does he walk barefoot anywhere. Are your lawns sprayed with chemicals?
    rad-skw 1,605 Replies Flag this Response
  • Eat at a restaurant lately? Try any new foods? Sounds like a food allergy or possibly a food virus? There are other anti-allergy medicines besides benadryl - try some others, keep the treatment going for a week or two if necessary, and you may have to mix multiple anti-allergy medicines. Have to see what happens with the rash after that, if the vomiting continues, etc.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?